Initial Side Effects of Meds

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

anxietyridden
Regular Member


Date Joined Aug 2007
Total Posts : 171
   Posted 1/31/2008 8:17 AM (GMT -7)   
I just started Paxil on Saturday and I have been feeling a bit dizzy, had some headaches, and been a little weak/shaky...along w/ some insomnia.

I work in front of a computer and have had trouble focusing my eyes on the screen all morning. A co-worker came over to talk to me and asked why my pupils were so dilated. Is dilated pupils a normal side effect of these meds, does anyone know? I'm kind of nervous now and wondering if I should call my doctor???

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/31/2008 12:12 PM (GMT -7)   

Hi there and I am sorry you having vision problems.  I would definitely call your Doctor.  You can check with your pharmacy about the pupils being dilated caused by the med.  I have not heard that but I have not heard a lot of things. :)

Gentle hugs to you and know we are here waiting to see what you find out. 
Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


anxietyridden
Regular Member


Date Joined Aug 2007
Total Posts : 171
   Posted 1/31/2008 12:37 PM (GMT -7)   
Thanks Kitt. I did call my doctor and he said that blurred vision can be a side effect of the meds and that the dilated pupils are nothing to be worried about. Phew. It did clear up after about an hour, so who knows. I'm just hoping it doesn't happen again tomorrow morning because having trouble with your eyes when you work on a computer is no fun!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/31/2008 1:30 PM (GMT -7)   

Thank for getting back to us with the answer.  That is good to know about the medication.

Take care and keep posting.


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/31/2008 6:31 PM (GMT -7)   
Thanks for posting about this side affect Anxietyridden like lil sis sadi it is always a good thing to know and the more we are armed with info the better we are able to fight the fight ya know

Be well and am glad it is nothing too serious .........Luvs..LYN
  DX With Crohns,Pyoderma Gangrenosum, Anxiety/ Panic and Other Disorders
         Mod for Alzheimer's, Anxiety and Panic and Co Mod for Crohns
    www.healingwell.com Donate today to keep HW helping others
 
                     
 


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 1/31/2008 6:41 PM (GMT -7)   
I hope your pupils are back to there normal size, that must be painful and annoying.  IMO these kind of side effects clear up in about a week (but we are all different) so keep being patient!! (easier said than done I know).  Goodluck and I hope the paxil helps :-)
I alone can do this, but I cannot do it alone. 
 
NervyMeg

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 1:01 AM (GMT -7)
There are a total of 2,734,543 posts in 301,224 threads.
View Active Threads


Who's Online
This forum has 151337 registered members. Please welcome our newest member, hellokd10.
161 Guest(s), 3 Registered Member(s) are currently online.  Details
Laceymyaalayah, Girlie, celebrate life


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer